Alert archive / Texas / Tornado Warnings in 2019

Tornado Warning 12, NWS Fort Worth, TX

April 13, 2019Robertson County, Texas

NWS Fort Worth, TX issued this tornado warning at Apr 13, 2019, 11:17 AM CDT for Robertson County, Texas. It was in force for 43 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 13, 2019, 11:17 AM CDT (16:17 UTC)
Expired
Apr 13, 2019, 12:00 PM CDT
In force
43 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Tornado
Observed
Damage threat
Considerable
Hail
1.75 in

County Robertson County, TX

The radar

The Ft Hood radar (KGRK), 108 km from the middle of the area, began a volume at 16:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 13, 11:18 AM CDTTORNADO1 Sw Franklin, TXMETAL BUILDING DESTROYED 1 MILE SW OF FRANKLIN
Apr 13, 11:20 AM CDTTSTM WND DMG4 Sw Franklin, TXFRANKLIN SAFARI ANIMAL PARK SUFFERED DAMAGE TO FENCES WITH ANIMAL HOUSES DESTROYED.
Apr 13, 11:36 AM CDTTSTM WND DMGRidge, TXMULTIPLE TREES DOWN ON US 79 E OF FRANKLIN TO THE ROBERTSON/LEON CO LINE. TRAFFIC BLOCKED IN BOTH DIRECTIONS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 13, 7:55 AM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 4.3 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2019-04-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2019-04-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 531 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
651 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
531 m²/s²
0-3 km storm-relative helicity
763 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted.

494 
WFUS54 KFWD 131617
TORFWD
TXC395-131700-
/O.NEW.KFWD.TO.W.0012.190413T1617Z-190413T1700Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Fort Worth TX
1117 AM CDT SAT APR 13 2019

The National Weather Service in Fort Worth has issued a

* Tornado Warning for...
  Northeastern and eastern Robertson County in central Texas...

* Until noon CDT.
    
* At 1116 AM CDT, a confirmed large and extremely dangerous tornado
  was located near Franklin, or 9 miles north of Hearne, moving
  northeast at 30 mph. 

  This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!

  HAZARD...Damaging tornado.

  SOURCE...Radar confirmed tornado.

  IMPACT...You are in a life-threatening situation. Flying debris 
           may be deadly to those caught without shelter. Mobile 
           homes will be destroyed. Considerable damage to homes, 
           businesses, and vehicles is likely and complete 
           destruction is possible.

* Locations impacted include...
  Franklin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to an interior room on the lowest floor of a sturdy building. Avoid
windows. If you are outdoors, in a mobile home, or in a vehicle, move
to the closest substantial shelter and protect yourself from flying
debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

&&

LAT...LON 3094 9655 3107 9661 3122 9660 3135 9632
      3130 9632 3129 9633 3127 9631 3125 9633
      3123 9631 3114 9630 3112 9628 3109 9628
      3107 9625 3105 9624
TIME...MOT...LOC 1616Z 235DEG 28KT 3100 9654 

TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
HAIL...1.75IN

$$

Hernandez
1 follow-up statement
069 
WWUS54 KFWD 131635
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
1135 AM CDT SAT APR 13 2019

TXC395-131700-
/O.CON.KFWD.TO.W.0012.000000T0000Z-190413T1700Z/
Robertson TX-
1135 AM CDT SAT APR 13 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL NOON CDT FOR
NORTHEASTERN ROBERTSON COUNTY...
        
At 1134 AM CDT, a confirmed large and extremely dangerous tornado was
located 7 miles northeast of Franklin, or 19 miles northeast of
Hearne, moving northeast at 35 mph.

This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!

HAZARD...Damaging tornado.

SOURCE...Radar confirmed tornado.

IMPACT...You are in a life-threatening situation. Flying debris may 
         be deadly to those caught without shelter. Mobile homes 
         will be destroyed. Considerable damage to homes, 
         businesses, and vehicles is likely and complete destruction 
         is possible.

This tornadic thunderstorm will remain over mainly rural areas of
northeastern Robertson County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! If
you are outdoors, in a mobile home, or in a vehicle, move to the
closest substantial shelter now!  Get to an interior room on the
lowest floor of a sturdy building and avoid windows.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

&&

LAT...LON 3098 9644 3108 9647 3119 9647 3130 9632
      3129 9632 3127 9631 3125 9633 3123 9631
      3114 9630 3112 9628 3109 9628 3107 9625
      3105 9624
TIME...MOT...LOC 1634Z 236DEG 31KT 3109 9638 

TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
HAIL...1.75IN

$$

Hernandez

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Apr 13, 7:14 AM CDT, 4 hours 3 minutes earlier.

Area forecast discussion, Apr 13, 7:14 AM CDT, 4 hours 3 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Fort Worth TX
714 AM CDT Sat Apr 13 2019

.AVIATION...
/12 UTC TAF Cycle/

Concerns---Periodic TS and ceiling trends. Non-thunderstorm winds.

Summary: Very poor flying conditions are likely today at all
North/Central Texas terminals.

Confidence in TS/ceiling forecast: Medium to High.

Confidence in Non-TS winds: Medium.

The first wave of TSRA will continue to lift northward from
Metroplex TAFs, but impacts to northbound departures and the
Bonham and Bowie cornerposts will continue. SHRA will likely
continue through the morning and into the afternoon. The next
opportunity for TSRA will be from mid morning through the
afternoon when activity will approach from the southwest and
south. Gusty winds, poor vsby and small hail will be possible
with this activity. IFR ceilings will complicate things as well,
and while brief improvements have been noted at some sites, it's
probable that IFR will be the rule for most of today. LIFR is
possible at Waco as a warm front lifts northward.

Non-thunderstorm winds will increase drastically this afternoon,
with north winds sustained near 25 knots with gusts as high as 35
knots at all sites. An AWW will likely be needed to address these
wind speeds. The potential for TSRA should come to an end by 00
UTC Sunday, but there's a chance that there could be some elevated
storms beyond this period as an upper low tracks overhead. Future
TAFs will need to keep tabs on this potential. VFR does not
appear that it will return until after midnight for Metroplex
terminals, though it'll be a little sooner at Waco (around 2100
UTC Sat). Breezy north winds will prevail even during the
nighttime hours.

Bain

&&

.DISCUSSION... /Issued 401 AM CDT Sat Apr 13 2019/
The main focus in the short term period will be the threat for
strong to severe thunderstorms and heavy rain across the area. In
addition, there is the potential for strong to near severe-caliber
non-thunderstorm winds. But wait! There's more...there's a non-
zero chance for some light wintry precipitation north of the US
HWY 380 corridor early Sunday!

Surface analysis early this morning indicated a diffuse surface
warm front waffled near an Ozona to Giddings to Huntsville line.
Numerous pre-warm frontal showers and thunderstorms have erupted
in a regime characterized by steep lapse rates as evidenced by our
06 UTC FWD RAOB (in support of VORTEX-SE). The current radar
presentation along with RAP mesoanalysis suggests that this WAA
shower/storm activity will continue over the next several hours.
As a result, there will be an ever present severe hail threat with
this elevated activity as we've already observed near 2" diameter
hail in East TX. The latest HRRR seems to have captured the
evolution of the ongoing radar presentation and I see no reason to
deviate from its output for PoPs today. As the very impressive
upper trough swings eastward this morning and into the afternoon,
intense cyclogenesis is progged to occur and the surface low
should ride the aformentioned warm front into the Hill Country. As
this occurs, increasing baroclinicity should continue to fuel
showers and thunderstorms as the warm sector grows to encompass
portions of Central and East Texas. There is still a chance that
pre-warm frontal convection may impede the boundary's northward
progress, such that it remains south of our Central and East Texas
counties. At this time, I'm finding it hard to believe that this
will come to fruition (given the strong model consensus), but it
is still worth keeping an eye on.

The key message in this is that locations on the cool side of
the warm front (north of the warm front) will mainly see a risk of
heavy rain and large hail associated with elevated storms (likely
supercells). This is primarily due to very steep 700-500mb lapse
rates near 8.5 C/km, deep layer shear values around 60 knots and
MUCAPE values near 1000 J/kg. Locations to the south will have
be in an environment characterized by MLCAPE values near 2000
J/kg and very strong to extreme values of 0-1 km shear (in excess
of 40 knots). This will support all modes of severe weather,
including tornadoes. It should be noted that the risk for
thunderstorms after the noon time hour across East Texas and the
Brazos Valley has increased some and this would certainly mean
that some of our area could get in on some of the more significant
severe weather. At this time, it still appears, however, that a
bulk of the intense activity will remain deeper into East Texas
this afternoon. With repeated waves of rain and storms, a flood
threat may materialize, especially along the Red River. The fast
storm motions, may mitigate a more appreciable threat and as a
result, we will forgo any Flood/Flash Flood watches. Isolated
instances of flooding/flash flooding cannot be ruled out.

Strong non-thunderstorm winds are also expected late this
afternoon and into the overnight hours across the western half of
the area as the surface pressure gradient really tightens. I've
hoisted a Wind Advisory that runs from 21 UTC Saturday through 12
UTC Sunday, though some alterations to the product may be needed.
Conceptual models suggest that there could be some sort of sting
jet that sets up on the backside of the low. Given that there will
be some precipitation occurring on the backside of this system
associated with the TROWAL, we may see enough downward momentum
transfer due to evaporative effects which could result in some
very strong winds across the northern Big Country and possibly
into western North Texas. In fact HRRR, TTU WRF and NAM NEST
guidance has been insistent on a corridor of very intense wind
gusts (greater than 50 knots) from near and northwest of a
Gainesville to Weatherford to Eastland line. At this time, I'll
hold off on a High Wind Watch/Warning, but one may be needed if these
trends continue.

As the upper level low ejects out into the southern plains, there
will be the potential for cold core convection beneath the low
center. I'll keep PoPs in the chance to likely category as it
lifts northward. There may be a hail risk with the more vigorous
convection. As mentioned above, this upper low will induce a
TROWAL as it exits into the Ark-La-Tex and with some decent WAA
and resultant FGEN, there is the potential for some banded
precipitation. Most model guidance supports mainly a cold rain
after tonight, but the NAM suggests that a few snow flakes may mix
in along the Red River. For now, will show an all rain forecast,
but this will be another element to monitor.

The first part of next week will be generally quiet as shortwave
ridging dominates the weather. That will change around the mid-
week time frame as return flow sets up across the area. Dewpoints
are expected to creep back up into the low to mid 60s with a very
sharp dryline forecast to set up and mix eastward towards the I-35
corridor. A majority of the forcing for ascent will lift into
Oklahoma with likely capping across North and East Texas. The
dryline should slide eastward which should yield showers and
thunderstorms. Given that instability and wind shear will be
available, we will likely have to contend with another threat for
severe weather.

Bain

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    60  43  67  50  78 / 100  50   0   0   0
Waco                67  43  67  49  78 / 100  10   0   0   0
Paris               58  42  63  45  74 / 100  70   0   0   0
Denton              58  42  65  49  78 / 100  60   0   0   0
McKinney            59  43  65  48  75 / 100  60   0   0   0
Dallas              62  45  67  51  78 / 100  50   0   0   0
Terrell             63  44  65  47  75 / 100  50   0   0   0
Corsicana           67  44  66  48  76 / 100  30   0   0   0
Temple              70  44  68  49  79 / 100  10   0   0   0
Mineral Wells       57  40  67  48  81 / 100  50   0   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
Wind Advisory from 4 PM this afternoon to 7 AM CDT Sunday for
TXZ091>093-100>104-115>120-129>134-141>145-156>159.

&&

24/26
Hazardous weather outlook, Apr 13, 2:58 AM CDT, 8 hours 19 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
258 AM CDT Sat Apr 13 2019

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-140800-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
258 AM CDT Sat Apr 13 2019

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...Today and Tonight.

Storms across most of North and Central Texas will support a hail
threat throughout today. The greatest potential for severe
thunderstorms will be roughly southeast of a Temple to Athens line
where a tornado or damaging wind threat may organize later this
morning. There will also be a heavy rain and flood potential for
locales near and north of the US HWY 380 corridor.

Very strong non-thunderstorm winds will be possible during the
afternoon and overnight hours. Northerly winds of 25 to 35 MPH with
gusts to near 50 MPH will be possible, especially near and west of
I-35.

Thunderstorms may linger late tonight near and north of I-20 and
could pose a hail threat.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

After a brief reprieve from storm chances early in the week,
additional thunderstorms are possible late Tuesday through Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is likely this morning and into the early
afternoon across a good portion of North and Central Texas.

Bain

In the hours before

Local storm report, Apr 13, 10:23 AM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1023 AM CDT SAT APR 13 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1013 AM     HAIL             2 SW BLOOMING GROVE     32.08N  96.74W
04/13/2019  E1.00 INCH       NAVARRO            TX   EMERGENCY MNGR
Local storm report, Apr 13, 10:31 AM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1031 AM CDT SAT APR 13 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 AM     HAIL             ROCKDALE                30.65N  97.00W
04/13/2019  E1.75 INCH       MILAM              TX   TRAINED SPOTTER

            GOLF BALL SIZED HAIL REPORTED IN ROCKDALE
Special weather statement, Apr 13, 10:41 AM CDT, 36 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
1041 AM CDT SAT APR 13 2019

TXZ102-131615-
Wise TX-
1041 AM CDT SAT APR 13 2019

...SPECIAL WEATHER STATEMENT...

At 1041 AM CDT, Doppler radar was tracking a strong thunderstorm near
Boyd, or 7 miles south of Decatur, moving north at 45 mph.

Half inch hail will be possible with this storm.

Locations impacted include...
Decatur, Briar, Alvord, New Fairview, Aurora, Boyd and Rhome.

LAT...LON 3343 9738 3303 9740 3304 9762 3343 9778
TIME...MOT...LOC 1541Z 173DEG 40KT 3313 9756

Godwin
Special weather statement, Apr 13, 10:50 AM CDT, 27 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
1050 AM CDT SAT APR 13 2019

TXZ102-103-117-118-131>134-131615-
Ellis TX-Hood TX-Parker TX-Denton TX-Tarrant TX-Johnson TX-
Somervell TX-Wise TX-
1050 AM CDT SAT APR 13 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SOMERVELL...
JOHNSON...SOUTHEASTERN WISE...SOUTHWESTERN DENTON...PARKER...
TARRANT...NORTHWESTERN ELLIS AND HOOD COUNTIES UNTIL 1115 AM CDT...

At 1050 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles southeast of Cool to near Oak Trail
Shores to near Glen Rose. Movement was east at 40 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Fort Worth, Arlington, Grand Prairie, Mansfield, Euless, Bedford,
Haltom City, Keller, Hurst, Burleson, Cleburne, Weatherford, Watauga,
Benbrook, Saginaw, Midlothian, White Settlement, Crowley, Forest Hill
and Azle.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 300 PM CDT for
central and north central Texas.

LAT...LON 3277 9711 3260 9704 3255 9704 3255 9702
      3228 9690 3219 9777 3252 9793 3272 9806
      3275 9806 3323 9742
TIME...MOT...LOC 1550Z 251DEG 36KT 3268 9795 3255 9786 3228 9774

Godwin
Local storm report, Apr 13, 10:58 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1058 AM CDT SAT APR 13 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 AM     HAIL             2 N IRVING              32.85N  96.92W
04/13/2019  E0.75 INCH       DALLAS             TX   TRAINED SPOTTER

            PENNY SIZED HAIL REPORTED IN IRVING
Local storm report, Apr 13, 11:00 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1100 AM CDT SAT APR 13 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1059 AM     HAIL             LEWISVILLE              33.07N  97.00W
04/13/2019  E0.88 INCH       DENTON             TX   TRAINED SPOTTER

            NICKEL SIZED HAIL REPORTED IN LEWISVILLE

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 12, 10:37 PM CDTSpecial Weather StatementFWDHopkins23 min
Apr 12, 11:04 PM CDTSpecial Weather StatementFWDHopkins26 min
Apr 12, 11:08 PM CDTSpecial Weather StatementFWDLimestone37 min
Apr 12, 11:38 PM CDTSpecial Weather StatementFWDLimestone37 min
Apr 12, 11:51 PM CDTSpecial Weather StatementFWDFreestone39 min
Apr 13, 12:05 AM CDTSevere Thunderstorm WarningFWDLimestone55 min
Apr 13, 12:29 AM CDTSpecial Weather StatementFWDHenderson31 min
Apr 13, 12:49 AM CDTSpecial Weather StatementFWDFreestone26 min
Apr 13, 1:01 AM CDTSevere Thunderstorm WarningFWDFreestone59 min
Apr 13, 1:08 AM CDTSpecial Weather StatementFWDHenderson37 min
Apr 13, 1:19 AM CDTSevere Thunderstorm WarningFWDHenderson, Van Zandt56 min
Apr 13, 1:27 AM CDTSpecial Weather StatementFWDVan Zandt33 min
Apr 13, 1:40 AM CDTSevere Thunderstorm WarningFWDHunt, Kaufman, Rains, Van Zandt65 min
Apr 13, 1:54 AM CDTSpecial Weather StatementFWDAnderson36 min
Apr 13, 2:30 AM CDTSpecial Weather StatementFWDMontague30 min
Apr 13, 3:10 AM CDTWind AdvisoryFWDBell, Bosque, Collin, Comanche, Cooke, Coryell and 31 more27 hr
Apr 13, 4:34 AM CDTSpecial Weather StatementFWDPalo Pinto56 min
Apr 13, 5:52 AM CDTSpecial Weather StatementFWDDenton23 min
Apr 13, 6:38 AM CDTSpecial Weather StatementFWDDenton37 min
Apr 13, 7:19 AM CDTSpecial Weather StatementFWDFannin26 min
Apr 13, 7:21 AM CDTSpecial Weather StatementFWDLamar39 min
Apr 13, 7:51 AM CDTSevere Thunderstorm WarningFWDLamar24 min
Apr 13, 9:01 AM CDTSpecial Weather StatementFWDMilam29 min
Apr 13, 9:13 AM CDTSpecial Weather StatementFWDDenton, Tarrant32 min
Apr 13, 9:28 AM CDTSevere Thunderstorm WarningFWDCollin, Cooke, Denton, Grayson62 min
Apr 13, 9:37 AM CDTSevere Thunderstorm WarningFWDCooke, Denton, Montague, Tarrant, Wise53 min
Apr 13, 9:40 AM CDTSevere Thunderstorm WarningFWDParker, Tarrant, Wise50 min
Apr 13, 9:43 AM CDTSevere Thunderstorm WarningFWDMilam62 min
Apr 13, 9:47 AM CDTSevere Thunderstorm WarningFWDCooke, Denton43 min
Apr 13, 9:47 AM CDTSevere Thunderstorm WarningFWDBell, Falls, McLennan58 min
Apr 13, 10:01 AM CDTSevere Thunderstorm WarningFWDEllis, Navarro59 min
Apr 13, 10:08 AM CDTSevere Thunderstorm WarningFWDBell37 min
Apr 13, 10:17 AM CDTSevere Thunderstorm WarningFWDDallas, Ellis, Tarrant43 min
Apr 13, 10:32 AM CDTSevere Thunderstorm WarningFWDCollin, Dallas, Hunt, Kaufman, Rockwall28 min
Apr 13, 10:41 AM CDTSpecial Weather StatementFWDWise34 min
Apr 13, 10:45 AM CDTSevere Thunderstorm WarningFWDMilam, Robertson60 min
Apr 13, 10:47 AM CDTTornado WarningFWDMilam, Robertson43 min
Apr 13, 10:50 AM CDTSpecial Weather StatementFWDHood, Johnson, Parker, Somervell, Tarrant25 min
Apr 13, 10:52 AM CDTSevere Thunderstorm WarningFWDDallas, Denton, Tarrant38 min
Apr 13, 10:59 AM CDTSevere Thunderstorm WarningFWDDallas, Ellis29 min
Apr 13, 11:06 AM CDTAreal Flood AdvisoryFWDDallas, Ellis3 hr
Apr 13, 11:16 AM CDTSevere Thunderstorm WarningFWDHopkins20 min
Apr 13, 11:30 AM CDTTornado WarningFWDRobertson30 min
Apr 13, 11:42 AM CDTTornado Warning Tornado observedConsiderable damage threatFWDLeon, Robertson48 min
Apr 13, 12:01 PM CDTSevere Thunderstorm WarningFWDLeon, Robertson29 min
Apr 13, 12:09 PM CDTSpecial Weather StatementFWDCooke, Dallas, Denton, Ellis51 min
Apr 13, 12:27 PM CDTSpecial Weather StatementFWDAnderson, Freestone, Henderson, Navarro48 min
Apr 13, 12:28 PM CDTTornado Warning Tornado observedFWDAnderson, Freestone, Leon33 min
Apr 13, 12:35 PM CDTSevere Thunderstorm WarningFWDLeon55 min
Apr 13, 1:22 PM CDTSpecial Weather StatementFWDAnderson23 min
Apr 13, 1:40 PM CDTRiver Flood WarningFWDDallas15 hr
Apr 13, 3:36 PM CDTRiver Flood WarningFWDDallas40 hr
Apr 13, 3:40 PM CDTRiver Flood WarningFWDHunt45 hr
Apr 13, 3:40 PM CDTRiver Flood WarningFWDHunt, Rockwall47 hr
Apr 13, 5:19 PM CDTRiver Flood WarningFWDCollin20 hr

Nearby

Tornado Warnings in Texas, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.